# SDR QXEA200601639

- Difficulty date: June 1, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: THE TOP INBOARD AND OUTBOARD REPAIR DOUBLERS ON LT WING INBOARD LEADING EDGE 511AL ARE CRACKED.  MAINTENANCE REPAIRED IAW RD 8/4-57-105 AND NDTM 1-84-7A, PART 6, 51-00-02.
